# SDR DHL2007803527

- Difficulty date: June 3, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 83,934 hours, 31,028 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 56449722
- Condition: Cracked
- Location: Nr 4 Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ALT TANK INTERIOR FITTING CRACKED 1" STA XW 408.000 S-58 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW JC EC-00363-001, DOUGLAS DWG NR 5644972.  REMOVED CRACKED FITTING IAW SRM 57-1-0 PG 1, SRM 51-1-20D.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW FITTING P/N 5644972-2SP IAW SRM 51-1-23, SRM 51-1-20D, SRM 51-3-1 (TORQUE).  REFER TO JC EC-00363-001 FOR FITTING FABRICATION (WO 1028).
